# SDR N6WA20140704001

- Difficulty date: July 4, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 23,464 hours, 15,865 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Detector Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MASTER CAUTION ON RT BLEED DUCT AFTER TAKEOFF.  REPOSITIONED BLEED DETECTION LOOP, RAN ACFT, OPERATIONS CHECKED GOOD IAW AMM 36-21-03 & 36-21-00.
